| Model Number |
TCR121111102 |
| Health Effect - Clinical Code |
Fibrosis (3167)
| Date of Event |
06/25/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that replacement poly inserts have been requested for revision surgery.Reason for revision is because the patient has arthrofibrosis and requires a clean up and poly insert swap.Primary surgery occurred on (b)(6) 2018.Revision surgery is planned for (b)(6) 2021.Review of the device history record indicates that the device was manufactured to specification.All sterilisation requirements were met.
Event or Problem Description
It was reported that replacement poly inserts have been requested for revision surgery.Reason for revision is because the patient has arthrofibrosis and requires a clean up and poly insert swap.Primary surgery occurred on (b)(6) 2018.Revision surgery is planned for (b)(6) 2021.